# SDR 2020F00427

- Difficulty date: September 23, 2020
- Submitted: October 19, 2020
- Operation: General aviation
- Aircraft: N735MA
- Make and model: Boeing 737-8K5
- Aircraft serial: 37260
- Engine: Cfmint CFM567B263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 116957
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR AFT TWO EMERGENCY LIGHTS INOPERABLE.
